Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Algebraic isomorphisms of limit algebras
HTML articles powered by AMS MathViewer

by A. P. Donsig, T. D. Hudson and E. G. Katsoulis PDF
Trans. Amer. Math. Soc. 353 (2001), 1169-1182 Request permission

Abstract:

We prove that algebraic isomorphisms between limit algebras are automatically continuous, and consider the consequences of this result. In particular, we give partial solutions to a conjecture and an open problem by Power. As a further consequence, we describe epimorphisms between various classes of limit algebras.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 47D25, 46K50, 46H40
  • Retrieve articles in all journals with MSC (2000): 47D25, 46K50, 46H40
Additional Information
  • A. P. Donsig
  • Affiliation: Department of Mathematics and Statistics, University of Nebraska at Lincoln, Lincoln, Nebraska 68588-0323
  • MR Author ID: 332957
  • Email: adonsig@math.unl.edu
  • T. D. Hudson
  • Affiliation: Department of Mathematics, East Carolina University, Greenville, North Carolina 27858–4353
  • Email: tdh@math.ecu.edu
  • E. G. Katsoulis
  • Affiliation: Department of Mathematics, East Carolina University, Greenville, North Carolina 27858–4353
  • MR Author ID: 99165
  • Email: katsoulise@mail.ecu.edu
  • Received by editor(s): April 6, 1998
  • Received by editor(s) in revised form: October 7, 1999
  • Published electronically: November 17, 2000
  • Additional Notes: Research partially supported by an NSF grant
  • © Copyright 2000 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 353 (2001), 1169-1182
  • MSC (2000): Primary 47D25, 46K50, 46H40
  • DOI: https://doi.org/10.1090/S0002-9947-00-02714-8
  • MathSciNet review: 1804417